Differential and Integral Equations
___________________________________________________________________________________________
Differential and Integral Equations
Volume 35, Numbers 1-12, January-December 2022
Positive solutions of fractional Schrödinger-Poisson systems involving critical nonlinearities with potential
Haining Fan, Zhaosheng Feng, and Xingjie Yan
Differential and Integral Equations, Volume 35, Number 1-2 (2022), 1-56
On the generalized parabolic Hardy-Hénon equation: Existence, blow-up, self-similarity and large-time asymptotic behavior
Gael Diebou Yomgne
Differential and Integral Equations, Volume 35, Number 1-2 (2022), 57-88
Three solutions for a fractional elliptic problem with asymmetric critical Choquard nonlinearity
S. Rawat and K. Sreenadh
Differential and Integral Equations, Volume 35, Number 1-2 (2022), 89-121
Positive eigenfunctions of a class of fractional Schrödinger operator with a potential well
Guangze Gu and Zhipeng Yang
Differential and Integral Equations, Volume 35, Number 1-2 (2022), 123-150
Local boundedness for forward-backward parabolic De Giorgi classes without assuming higher regularity
Fabio Paronetto
Differential and Integral Equations, Volume 35, Number 3-4 (2022), 151-172
Ground state and least positive energy solutions of elliptic problems involving mixed fractional $p$-Laplacians
Hichem Hajaiej and Kanishka Perera
Differential and Integral Equations, Volume 35, Number 3-4 (2022), 173-190
Boundary control and homogenization: optimal climatization through smart double skin boundaries
J.I. Díaz, A.V. Podolskiy, and T.A. Shaposhnikova
Differential and Integral Equations, Volume 35, Number 3-4 (2022), 191-210
Well-posedness of the coagulation-fragmentation equation with size diffusion
Philippe Laurençot and Christoph Walker
Differential and Integral Equations, Volume 35, Number 3-4 (2022), 211-240
A finite atlas for solution manifolds of differential systems with discrete state-dependent delays
Hans-Otto Walther
Differential and Integral Equations, Volume 35, Number 5-6 (2022), 241-276
Existence of solutions for nonlinear elliptic equations modeling the steady flow of the antarctic circumpolar current
Michal Fečkan, JinRong Wang, and Wenlin Zhang
Differential and Integral Equations, Volume 35, Number 5-6 (2022), 277-298
On a new class of fractional calculus of variations and related fractional differential equations
Xiaobing Feng and Mitchell Sutton
Differential and Integral Equations, Volume 35, Number 5-6 (2022), 299-338
Non-convex one-dimensional functionals with superlinear growth
Sandro Zagatti
Differential and Integral Equations, Volume 35, Number 5-6 (2022), 339-358
Nontrivial solutions of quasilinear Choquard equation involving the $p$-Laplacian operator and critical nonlinearities
Shuaishuai Liang and Yueqiang Song
Differential and Integral Equations, Volume 35, Number 5-6 (2022), 359-370
On the nonlinear Schrödinger equation in spaces of infinite mass and low regularity
Vanessa Barros, Simão Correia, and Filipe Oliveira
Differential and Integral Equations, Volume 35, Number 7-8 (2022), 371-392
Existence of solutions for a class of integral equations
Romildo N. de Lima, Alânnio B. Nóbrega, and Marco A.S. Souto
Differential and Integral Equations, Volume 35, Number 7-8 (2022), 393-409
Non-uniqueness of integral curves for autonomous Hamiltonian vector fields
Vikram Giri and Massimo Sorella
Differential and Integral Equations, Volume 35, Number 7-8 (2022), 411-436
Global bifurcation curve for fourth-order MEMS/NEMS models
Tiantian Liu and Hongjing Pan
Differential and Integral Equations, Volume 35, Number 7-8 (2022), 437-450
Existence and concentration of ground state solutions for a critical Kirchhoff type equation in $\mathbb R^2$
Jing Chen and Yiqing Li
Differential and Integral Equations, Volume 35, Number 7-8 (2022), 451-472
Erratum: Kato-Ponce inequalities on weighted and variable Lebesgue spaces
David Cruz-Uribe, OFS and Virginia Naibo
Differential and Integral Equations, Volume 35, Number 7-8 (2022), 473-481
Multiple solutions for weighted fractional $p$-Laplace equations involving singular nonlinearity
Chaoqun Song and Mingqi Xiang
Differential and Integral Equations, Volume 35, Number 9-10 (2022), 483-509
Asymptotic behavior of blowing-up radial solutions for quasilinear elliptic systems arising in the study of viscous, heat conducting fluids
Ahmed Bachir, Jacques Giacomoni, and Guillaume Warnault
Differential and Integral Equations, Volume 35, Number 9-10 (2022), 511-530
Convergence rate in periodic homogenization of higher-order parabolic systems revisited
Qing Meng and Weisheng Niu
Differential and Integral Equations, Volume 35, Number 9-10 (2022), 531-557
On exponential stability of linear delay equations with oscillatory coefficients and kernels
Leonid Berezansky and Elena Braverman
Differential and Integral Equations, Volume 35, Number 9-10 (2022), 559-580
Prabhakar-type linear differential equations with variable coefficients
Arran Fernandez, Joel E. Restrepo, and Durvudkhan Suragan
Differential and Integral Equations, Volume 35, Number 9-10 (2022), 581-610
An initial-boundary value problem for the two-dimensional rotating shallow water equations with axisymmetry
Yanbo Hu and Yating Qian
Differential and Integral Equations, Volume 35, Number 9-10 (2022), 611-640
Analysis of diffusive size-structured population model with stochastic perturbation
Manoj Kumar and Syed Abbas
Differential and Integral Equations, Volume 35, Number 9-10 (2022), 641-658
A note on quasilinear Schrödinger equations with singular or vanishing radial potentials
Marino Badiale, Michela Guida, and Sergio Rolando
Differential and Integral Equations, Volume 35, Number 11-12 (2022), 659-675
Existence and concentration of positive solution for a fractional logarithmic Schrödinger equation
Chao Ji and Ying Xue
Differential and Integral Equations, Volume 35, Number 11-12 (2022), 677-704
Sign-changing solutions to an elliptic system with couplings on Kirchhoff term and nonlinear part
Jianqing Chen and Xiuli Tang
Differential and Integral Equations, Volume 35, Number 11-12 (2022), 705-728
Anisotropic and isotropic persistent singularities of solutions of the fast diffusion equation
Marek Fila, Petra Macková, Jin Takahashi, and Eiji Yanagida
Differential and Integral Equations, Volume 35, Number 11-12 (2022), 729-748
Multiplicity of solutions for the degenerate Kirchhoff system with critical nonlinearity on the Heisenberg group
Shiqi Li and Sihua Liang
Differential and Integral Equations, Volume 35, Number 11-12 (2022), 749-765
Ground state solutions for the Chern-Simons-Schr\"odinger equation
Sitong Chen, Xianhua Tang, and Ning Zhang
Differential and Integral Equations, Volume 35, Number 11-12 (2022), 767-794
On the mixed local--nonlocal Hénon equation
Ariel M. Salort and Eugenio Vecchi
Differential and Integral Equations, Volume 35, Number 11-12 (2022), 795-818
Traveling waves for a three-species competition system with two weak aboriginal competitors
Jong-Shenq Guo and Karen Guo
Differential and Integral Equations, Volume 35, Number 11-12 (2022), 819-832
Copyright © 2025 Khayyam Publishing, Inc.